# SDR GTIA2018111202953

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 39,245 hours, 21,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE WILL NOT TEST-R/R AFT GALLEY MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT DRAWING LAYOUT NKA319-132EQ
